|side effects of medications
Aug 5, 2011
I have been sick more in the past 6 months than the past ten years of being HIV positive. I have had to miss work more lately, tired, diarrea, vomitting and headaches. I litterally struggle just to get through a ten hour day lately. I have passed out and feel so weak. Is this normal, Do I need to just be tougher?
Response from Dr. Henry
That does not sound normal so a full medical evaluation/assessment is recommended. A review of all your HIV meds, treatment history, and HIV history is important to interpret what role your current drugs could be playing. KH
excessive salivation & GI side effects
- When You Have Genital Herpes How Often Will I Break Out?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- Vinegar For Genital Warts
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- Syphilis Chancre Topical Cream
- Symptoms Of Hpv In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.